Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Green Functions for a Continuously Non-homogeneous Saturated Media

    Sarang Seyrafian1, Behrouz Gatmiri2, Asadollah Noorzad3

    CMES-Computer Modeling in Engineering & Sciences, Vol.15, No.2, pp. 115-126, 2006, DOI:10.3970/cmes.2006.015.115

    Abstract An analytical solution is presented for the response of a non-homogeneous saturated poroelastic half-space under the action of a time-harmonic vertical point load on its surface. The shear modulus is assumed to increase continuously with depth and also the media is considered to obey Biot's poroelastic theory. The system of governing partial differential equations, based on the mentioned assumptions, is converted to ordinary differential equations' system by means of Hankel integral transforms. Then the system of equations is solved by use of generalized power series(Frobenius method) and the expressions for displacements in the interior of the media or in the… More >

Displaying 1-10 on page 1 of 1. Per Page